# SDR CALA9801837

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Adj
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT FUSELAGE TAIL CONE EXTERIOR HANDLE PULLED LOW AT 15 POUNDS.  THE TAIL CONE CABLES WERE ADJUSTED IAW MM 53-53-00.
